| Model Number |
45 DEG CURVE LEFT, QUICKPASS LASSO |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/12/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Event or Problem Description
It was reported that during the shoulder stabilization as part of a labral repair, the curved tip of the device broke off inside the patient.The broken piece was retrieved from the patient.This extended the surgery by one hour.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.